TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2021 Volume: 45 Number: 4
  1. On b-generalized skew derivations in Banach algebras
    ABDUL NADIM KHAN
    Turk J Math, 45, (2021), -
    Full Text:

  2. Statistically multiplicative convergence on locally solid Riesz algebras
    ABDULLAH AYDIN, MİKAİL ET
    Turk J Math, 45, (2021), -
    Full Text:

  3. Fundamental group of Galois covers of degree 5 surfaces
    MEIRAV AMRAM, CHENG GONG, MINA TEICHER, WAN-YUAN XU
    Turk J Math, 45, (2021), -
    Full Text:

  4. Generalized Stevi\'c-Sharma type operators from Hardy spaces into $n$th weighted type spaces
    EBRAHIM ABBASI, Yongmin LIU, Mostafa HASSANLOU
    Turk J Math, 45, (2021), -
    Full Text:

  5. b-Property of sublattices in vector lattices
    ÖMER ŞAFAK ALPAY, SVETLANA GOROKHOVA
    Turk J Math, 45, (2021), -
    Full Text:

  6. Theory and numerical approaches of high order fractional Sturm-Liouville problems
    TAHEREH HOULARI, MOHAMMAD DEHGHAN, JAFAR BIAZAR, ALIREZA NOURI
    Turk J Math, 45, (2021), -
    Full Text:

  7. Logarithmic dimension and bases in Whitney spaces
    ALEXANDER GONCHAROV, YASEMİN ŞENGÜL TEZEL
    Turk J Math, 45, (2021), -
    Full Text:

  8. On congruences related to trinomial coefficients and harmonic numbers
    NEŞE ÖMÜR, SİBEL KOPARAL, LAİD ELKHIRI
    Turk J Math, 45, (2021), -
    Full Text:

  9. Relative conics and their Brianchon points
    MAGDALENA LAMPA-BACZYNSKA, DANIEL WOJCIK
    Turk J Math, 45, (2021), -
    Full Text:

  10. A refinement of the Bergström inequality
    GÜLTEKİN TINAZTEPE, İLKNUR YEŞİLCE, GABİL ADİLOV
    Turk J Math, 45, (2021), -
    Full Text:

  11. Ranks of nilpotent subsemigroups of order-preserving and decreasing transformation semigroups
    EMRAH KORKMAZ, HAYRULLAH AYIK
    Turk J Math, 45, (2021), -
    Full Text:

  12. Ideal triangulation and disc unfolding of a singular flat surface
    İSMAİL SAĞLAM
    Turk J Math, 45, (2021), -
    Full Text:

  13. On the spectra of generalized Fibonomial and Jacobsthal-binomial graphs
    HATİCE TOPCU, NURTEN YÜCEL
    Turk J Math, 45, (2021), -
    Full Text:

  14. Decompositions of Complete Symmetric Directed Graphs into the Oriented Heptagons
    UĞUR ODABAŞI
    Turk J Math, 45, (2021), -
    Full Text:

  15. On the Local and Global Stability of an SIRS Epidemic Model with Logistic Growth and Information Intervention
    İREM ÇAY
    Turk J Math, 45, (2021), -
    Full Text:

  16. Mixed Lagrange Function in Minimax Fractional Programming Problems
    SHUNCHIN HO
    Turk J Math, 45, (2021), -
    Full Text:

  17. On Hilbert genus fields of imaginary cyclic quartic fields
    MOULAY AHMED HAJJAMI, MOHAMED MAHMOUD CHEMS EDDIN
    Turk J Math, 45, (2021), -
    Full Text:

  18. Conformal Bi-slant Submersions
    SEZİN AYKURT SEPET
    Turk J Math, 45, (2021), -
    Full Text:

  19. Relationship between lattice ordered semigroups and ordered hypersemigroups
    NIOVI KEHAYOPULU
    Turk J Math, 45, (2021), -
    Full Text:

  20. Global attractivity of delay difference equations in Banach spaces via fixed-point theory
    ABDULLAH KALKAN
    Turk J Math, 45, (2021), -
    Full Text:

  21. C_11 modules via left exact preradicals
    RAMAZAN YAŞAR
    Turk J Math, 45, (2021), -
    Full Text:

  22. A regularized trace formula for "weighted" Sturm-Liouville equation with point delta-interaction
    MANAF MANAFLI
    Turk J Math, 45, (2021), -
    Full Text:

  23. Domination parameters on Cayley digraphs of transformation semigroups with fixed sets
    NUTTAWOOT NUPO, CHOLLAWAT POOKPIENLERT
    Turk J Math, 45, (2021), -
    Full Text:

  24. Some Properties of the Semigroup $PG_Y(X)$: Green's Relations, Ideals, Isomorphism Theorems and Ranks
    WORACHEAD SOMMANEE
    Turk J Math, 45, (2021), -
    Full Text:

  25. New results on derivatives of the shape operator of a real hypersurface in a complex projective space
    JUAN DE DIOS PEREZ, DAVID PÉREZ-LÓPEZ
    Turk J Math, 45, (2021), -
    Full Text:

  26. Normalized null hypersurfaces in non-flat Lorentzian space forms satisfying $L_r x =\mathcal U x +b$
    HANS FOTSING TETSING
    Turk J Math, 45, (2021), -
    Full Text:

  27. General characteristics of a fractal Sturm-Liouville problem
    FATMA AYÇA ÇETİNKAYA, ALIREZA KHALILI GOLMANKANEH
    Turk J Math, 45, (2021), -
    Full Text:

  28. Half Inverse Problems For The Impulsive Quadratic Pencil With The Discontinouty Coefficient
    RAUF AMİROV, SEVİM DURAK
    Turk J Math, 45, (2021), -
    Full Text:

  29. On some nonlocal inverse boundary problem for partial differential equations of third order
    ZIYATKHAN S. ALIYEV, YASHAR T. MEHRALIYEV, ELMIRA H. YUSIFOVA
    Turk J Math, 45, (2021), -
    Full Text:

  30. On Sense of Yamakawa family of meromorphic bi-univalent and bi-subordinate functions
    FETHİYE MÜGE SAKAR
    Turk J Math, 45, (2021), -
    Full Text: